MAUDE Adverse Event Report: Abbott Medical Amplatzer Amulet; Cardiac Plug

Abbott Medical Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-007-020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 08/12/2026
Type of Reportable Event Death
Event or Problem Description
It was reported on 05 august 2026 a 20mm amplatzer amulet left atrial appendage occluder was selected for implant using a 14f amplatzer amulet delivery sheath.The procedure was concomitant with the volt catheter.The landing zone was measured under the following degree views: 15mm at 0 degrees, 13mm at 45 degrees, 14mm at 90 degrees, and 14mm at 135 degrees.Transesophageal echocardiography (tee) was used during the procedure.Transseptal puncture was inferior and mid.A tension test was performed.Close criteria were met.The device was implanted.The patient was stable and discharged.On an unknown date the patient was found unresponsive in the bathtub.Cardiopulmonary resuscitation (cpr) was performed; however the patient passed away.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.B2: death date was estimated.B3: event date was estimated.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50620745
Report Number2135147-2026-06049
Device Sequence Number10663098
Product Code NGV
UDI-Device Identifier00811806013473
UDI-Public(01)00811806013473(17)310331(10)11369802
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-020
Device Catalogue Number9-ACP2-007-020
Device Lot Number11369802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age71 YR
Patient SexFemale